# SDR CA050915003

- Difficulty date: September 2, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,838 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Part number: 570347
- Condition: Sheared
- Location: Hydraulic Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, THE NUMBER 1 ENGINE DRIVEN HYDRAULIC PUMP FAILED AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  THE NUMBER 1 HYDRAULIC PUMP AND HYDRAULIC RETURN FILTER WERE REPLACED (SHAFT SHEARED ON PUMP) AND AIRCRAFT WAS RETURNED TO SERVICE.  TIME SINCE LAST REPAIR 1380.1 HRS, 1388 CYCLES, SN MX-459161C.
